# SDR OEJA2023100900915

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N307LL
- Make and model: Emb EMB-145
- Aircraft serial: 14501007
- Aircraft time: 10,255 hours, 5,456 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEPARTING OMAHA, NEBRASKA KOMA FOR MCALLEN TEXAS KMFE THURSDAY AFTERNOON AT 2200Z, IMMEDIATELY AFTER TAKEOFF DURING CLIMB-OUT A SERVICE DOOR OPN FUEL DOOR INDICATION WAS PRESENTED VIA A WARNING LIGHT AND EIACAS MESSAGE.
